# SDR QXEA200700683

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 699 hours, 623 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Warning Light
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STS FLIGHT NR 2467: 'CHECK FIRE DETECT' MASTER WARNING LIGHT ILLUMINATED AFTER BOTH ENGINE START WITH NO OTHER INDICATIONS NOTED.  MAINTENANCE CYCLED POWER TO THE FIRE DETECT SYSTEM.  PERFORMED FIRE DETECT SYSTEM TEST.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
